# SDR DALA2019040422163

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 82,511 hours, 21,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO ARM 1R DOOR. REMOVED DEBRIS FROM 1R GIRT BAR. 1R SLIDE ARM ALL OPS CHECK GOOD PER B757 AMM 52-11.
